# SDR CALA2019110101874

- Difficulty date: October 29, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 66,293 hours, 27,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pressure Panel
- Part number: D5337090500000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE PANEL BETWEEN FRAME 35-36. ASSIGN AND ACCOMPLISH REP AIR PER EA 5330-05216 OP 2 BEFORE NEXT FLIGHT. SUPPORT TASK, AD 2018-06-04 PER HAECO LCQ 9296082 INTERIM REPAIR ACCOMPLISHED PER ECRA 5331-02493 PART 1. NEED TO ACCOMPLISH THE PERMANENT REPAIR AT FUSELAGE FR 35-36 LH PRESSURE PANEL HOLES PER PART 3 OF ECRA 5331-02493 ON OR BEFORE 23-APR 2020. PLANNING TO CONTACT ENGINEERING AFTER 23-FEB 2020 B UT BEFORE 23-MAR 2020 FOR PERMANENT REPAIR. PER PART 2 INSPECTIO N REQUIREMENTS: NONE. PER PART 3 PERMANENT REPAIR: TO BE DETERMINED BY ENGINEERING. OK TO DIP INTERIM REPAIR TO LH PRESSURE PANEL HOLES AT FR 35-36 PER ECRA 5331-02493. MUST ACCOMPLISH THE PERMANENT REPAIR AT FUSELAGE FR35-36 LH PRESSURE PANEL HOLES PER PART 3 OF ECRA 5331-02493 ON OR BEFORE 23-APR-2020. PLANNING TO CONTACT ENGINEERING AFTER 23-FEB-2020 BUT BEFORE 23-MAR-2020 FOR PERMANENT REPAIR. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED RECORDS UPDATE INIT: PLN/ENG AFTER 2/23/20 BEFORE 3/23/20 T/A: ON OR BEFORE 23APR20...AN/U345625
